# SDR AWXA200301225

- Difficulty date: September 22, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 57,712 hours, 36,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 656731147
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF FLOOR SUPPORT AT BS 993, RBL 44, WL 208.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED FLOOR SUPPORT AT BS 993, RBL 24 TO RBL 44, WL 208; FABRICATED A NEW REPLACEMENT FLOOR SUPPORT PER DWG 65-67311; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 16.
